# SDR ARWA20071103

- Difficulty date: November 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 86,179 hours, 19,523 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR RED LIGHTS REMAINED ILLUMINATED ON BOTH THE FORWARD AND F/E PANELS, CYCLED GEAR ONCE AS PER CHECK LIST, BUT NO HELP.  PERFORMED ELECTRICAL TROUBLE SHOOTING, SYSTEM FOUND BROKEN WIRE AT NOSE GEAR PROXIMITY SENSOR; REPAIRED WIRING IN ACCORDANCE WITH M/M 20-31-00; CHECKED ON GROUND IN ACCORDANCE WITH M/M 32-30-00.
